Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Nose getting stuffed up, tickling in throat. Had smoked marijuana. Cause?

Hi, i smoked marijuana out of a blunt and a bowl on saturday night and on sunday night my nose started getting stuffed up and i started getting a tickle in my throat and now my throat itches as if i have a mosquito bite in it and its sore, my nose is also clogged up could this be caused by the marijuana smoking? or do i just have a bad cold?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Yes, marijuana smoking may cause all those symptoms that you mention. You may also have these problems due to the usage of smoking marijuana laced with other illegitimate substances. I also suggest that you visit with a local qualified doctor to have your condition treated symptomatically, if it is a cold or a symptom of marijuana dependence. I also believe that you might need to consult a psychiatrist to get information and have yourself examined for potential marijuana dependence.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor